# SDR ASAA0240058

- Difficulty date: May 27, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- System (JASC): 3233 · Landing Gear Actuator
- Part: Arm
- Part number: 65C330325
- Part serial: SI12801
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND LEFT MAIN LANDING GEAR ACTUATOR BEAM ARM ASSEMBLY TO HAVE A DISCONTINUITY.  REMOVED AND REPLACED LEFT MLG ACTUATOR BEAM ARM ASSEMBLY.  (M)
